Last update: Mon Mar 13 02:22:45 MDT 2017
@Article{Du:1998:NFA,
author = "Xiaoyong Du and Zhibin Liu and Naohiro Ishii",
title = "A New Factoring Algorithm for Magic Predicates",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1538",
pages = "95--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:53:24 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1538.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998b.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1538/15380095.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1538/15380095.pdf",
acknowledgement = ack-nhfb,
}